This is my story.

I'm Colleen and my wonderful son has a learning difficulty. He is 36 years old with no previous mental health illness and no behavioural problems.

He became ill with a terrible cold, they said it was a virus and after three more visits to the doctors he was prescribed clarithromycin, an antibiotic.

He had a reaction to that with a panic attack and  was given lorazepam and halperidol. The lorazepam and haliperidol took things to another level, he destroyed the ward and became psychotic so they gave him more to quieten him down. They had to knock him to the floor to administer the drug, every third hour he was in another episode of psychosis. Anyone that came near him he bit them, so they gave him more and more. After the weaning process he became much better but he could not get over the withdrawal and he is now in a mental health unit after been sectioned. Why won't they take him off it and support him through this shocking ordeal. I keep trying to tell them about clarithromycin induced psychosis, no one is listening even though psychosis is listed as a side effect. He will lose his life over this.

Click here to read more accounts of stolen lives.
Lee

36 year old Lee's life is being stolen by antipsychotics